# SDR MALA00709

- Difficulty date: October 19, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT UPPER HORIZONTAL STAB SKIN DENTED IN SEVERAL PLACES.  REFER TO CELSIUS W/O 18910, TASK CARD 3508, AND SAAB STATEMENT 340SDS000299.  MAINTENANCE MEASURED DENTS AND FOUND TO BE OUT OF LIMITS BY DENTS BEING LESS THAN 4 TIMES THERE LENGTH APART IAW SRM 51-10-10. PERFORM NDT: NO CRACKS NOTED IAW FFVNDT006. NDTPER FFVNDTOO4UT BOND, NO DELAM NOTED. DENTS ARE ACCEPTABLE IAW SAAB DOCUMENT 340SDS000299
